Green Tea Overdose
Since there is caffeine in green tea, overdose symptoms will most likely be problems due to overstimulation. Some of these overdose symptoms may include insomnia, muscle twitching, rapid heart rate, and an irregular heart rhythm. It is not known how to best treat a green tea overdose, but treatment (if necessary) will probably involve supportive care.
What symptoms can a green tea "overdose" cause? Is it even possible to consume too much green tea? It is likely that the effects of a green tea overdose will vary depending on the source of the green tea (whether it is a beverage or supplement) and the amount consumed. Due to the caffeine content of the tea, consuming too much green tea could potentially cause dangerous symptoms.
If you think you may be experiencing problems due to taking too much green tea, seek medical attention immediately.
Green tea contains caffeine. Caffeine is a stimulant, and taking too much can cause problems due to overstimulation. This can lead to green tea overdose symptoms, such as:
- Muscle twitching
- Difficulty breathing
- Loss of consciousness
- Increased urination
- An irregular heart rhythm (arrhythmia)
- Rapid heart rate (tachycardia)
- Loss of life.
It is not known how to best treat a green tea overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include medications to help return the heart to its normal rhythm.
It is important that you seek medical attention immediately if you believe that you may have overdosed on green tea.